教師資料查詢 | 類別: 期刊論文 | 教師: 黃志良 CHIH-LYANG HUANG (瀏覽個人網頁)

標題:A stable adaptive fuzzy sliding-mode control for nonlinear systems with application to four-bar-linkage systems
學年89
學期2
出版(發表)日期2001/03/01
作品名稱A stable adaptive fuzzy sliding-mode control for nonlinear systems with application to four-bar-linkage systems
作品名稱(其他語言)
著者黃志良
單位淡江大學電機工程學系
出版者
著錄名稱、卷期、頁數IEEE Trans. Fuzzy Syst. 9(2), pp. 238-252
摘要In this paper, a stable adaptive fuzzy sliding-mode control for affine highly nonlinear systems is developed. First, the external part of a transformed system via a feedback linearizing control evolves a linear dynamic system with uncertainties. A reference model with the desired amplitude and phase properties is given to obtain an error model. Since the uncertainties are assumed to be large, a fuzzy model is employed to model these uncertainties. A learning law with e-modification for the weight of a fuzzy model is considered to ensure the boundedness of learning weight without the requirement of persistent excitation condition. Then, an equivalent control using the known part of system dynamics and the learning fuzzy model is designed to achieve the desired control behavior. Furthermore, the uncertainties caused by the approximation of fuzzy model and the error of learning weight are tackled by a switching control. Finally, the stability of the overall system is verified by the Lyapunov theory. Simulations and experiments of the velocity control of a four-bar-linkage system are presented to verify the usefulness of the proposed control.
關鍵字
語言英文
ISSN
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!